# SDR IPXA09656835

- Difficulty date: July 17, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T514631
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN EQUIPMENT CENTER STA 246 FLOORBEAM STIFFENER FOUND CRACK AT LBL 40, CRACK LENGTH 1.25 INCH.  MAIN EQUIPMENT CTR STA 246 LBL 40 FLOORBEAM STIFFENER REPAIRED PER SRM 53-10-51-2R4 FIG 201 REV 44.  THIS CLASSIFIED AS MAJOR REPAIR WITH MATERIAL 7075T6-0063IN AS STIFFENER, 7075T6-0080IN AS DOUBLER, REPAIR LENGTH OF STIFFENER IS 14.5 INCHES (REF UPS MPI P20824 ISSUED FOR REPEAT INSP REQUIRED AS PER SRM 53-10-51-2R4 FIG 201 REV 44 TABLE 2).
